# SDR 06FDEA04198

- Difficulty date: December 8, 2006
- Submitted: December 11, 2006
- Operation: Air carrier
- Aircraft: N244FE
- Make and model: Boeing 727277
- Aircraft serial: 21647
- Aircraft time: 41,737 hours, 32,813 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR STRUCTURE CORROSION ON UPPER SURFACE OF BEAM STA 950, LBL 38-46 STR 17L.  REMOVED CORRODED SECTION OF BS 950 AND REPAIRED REF EA NR 7-5310-109942 CLASSIFIED AS A MAJOR REPAIR ON WO NR 34610, SNRM # N00520.
